# SDR TRAX200600820

- Difficulty date: October 5, 2006
- Submitted: October 9, 2006
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 15,082 hours, 12,479 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT TOP ANGLE OF THE 280 BULKHEAD HAS CORROSION AT SEVERAL LOCATION BETWEEN LRL 9.0 AND RBL 9.0. ALL WORK COMPLETED IAW ALL SRM`S AND MM`S (CLOSED)
